# SDR FDEA201301150098

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 26,428 hours, 13,848 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON LEVEL OFF AT F320, NOTICED ENGINE NR 2 EGT HAD EXCEEDED LIMITS.  EXCEEDANCE POINTER INDICATES 1050: ENG LIMITS N1 93.1, EGT 669, N2 97.9, OIL QTY 14.0  COMPLIED WITH QRH, LT THRUST AT IDLE.  DID NOT NOTICE WHEN EGT EXCEEDED LIMITS.   DFDR WAS DOWNLOADED ON WRI 31-30/5287.  NO EXCEEDENCES NOTED ON THE DFDR RUN FOR THIS FLIGHT.  NOTE IN THE JRH 4-1 FOR   POWER TRANSFER SPIKES, ACFT OK FOR SERVICE.
